# SDR AWXA200300856

- Difficulty date: July 14, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A .375 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB, RBL 17.1, WL 183.  MAINTENANCE CUT OUT DAMAGED SECTION OF BULKHEAD WEB, RBL 17.1, WL 183; FABRICATED A DOUBLER AND NEW SECTION OF WEB; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG 10-11.
